# SDR 20000628SH004

- Difficulty date: April 13, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N901K
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258329
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: 346497
- Condition: Cracked
- Location: Case
- Part time: 602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN THE BATTERY WAS BEING REMOVED FROM THE AIRCRAFT THROUGH THE REAR HATCH, THE TECHNICIAN HAD TO TILT THE BATTERY TO GET IT OUT.  AT THAT TIME, THE ACID RAN DOWN OVER HIS BODY.  THE BATTERY TRAY HAD ACCUMULATION OF ACID.    (X)
